# SDR AALA980691

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING BETWEEN PASSENGER SEAT ROWS 25H THROUGH 31H FOUND INOPERATIVE.  REPAIRED SHORTED EMERGENCY EXIT PATH LIGHT WIRE AT PASSENGER SEAT ROW 27H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
